Uniform Estimates for Dirichlet Problems in Perforated Domains

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


This paper studies the Dirichlet problem for Laplace’s equation in a domain Ωε,η perforated with small holes, where ε represents the scale of the minimal distances between holes and η the ratio between the scale of sizes of holes and ε . We establish W1,p estimates for solutions with bounding constants depending explicitly on the small parameters ε and η . We also show that these estimates are either optimal or near optimal.

Original languageEnglish
Pages (from-to)845-867
Number of pages23
JournalVietnam Journal of Mathematics
Issue number4
StatePublished - Oct 2023

Bibliographical note

Publisher Copyright:
© 2023, Vietnam Academy of Science and Technology (VAST) and Springer Nature Singapore Pte Ltd.


  • Homogenization
  • Laplace’s equation
  • Perforated domain
  • W, estimate

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Uniform Estimates for Dirichlet Problems in Perforated Domains'. Together they form a unique fingerprint.

Cite this